Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712
Mathematical Citation Quotient (MCQ) 2015: 0.43
Regularization of ill-posed problems in Sobolev space W 1 1
Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 13, Issue 6, Pages 595–619, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939405775199505,
- Published Online:
The problem of regularization of ill-posed problems in the Sobolev space W 1 1 is considered in the paper. Classes of regularizing functionals are described which provide strong convergence in this space when a variational approach is used for solving the ill-posed problems. This convergence in turn implies the convergence of approximate solutions in variation of functions of several variables.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.